Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 13 found articles
 
 
  Elliptic Operators in a Refined Scale of Functional Spaces
 
 
Title: Elliptic Operators in a Refined Scale of Functional Spaces
Author: Mikhailets, V. A.
Murach, A. A.
Appeared in: Ukrainian mathematical journal
Paging: Volume 57 (2005) nr. 5 pages 817-825
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring